# SDR AALA201612079017

- Difficulty date: December 4, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: F5347821620600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CABIN INTERCOSTAL AT Y0 BETWEEN FR 78 AND FR 79. REPLACED INTERCOSTAL PER SRM 53-41-14-101 AND 51-42-12.
